Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 81, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 8, 2014, 4:18 PM EDT for Pocahontas County, Randolph County, Webster County, West Virginia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 8, 2014, 4:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 185 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:18 PM EDT | TSTM WND DMG | Elkins, WV | SEVERAL TREES DOWN ON CENTRAL STREET. TIME ESTIMATED FROM RADAR. |
| Jul 8, 4:18 PM EDT | TSTM WND GST 63 | 2 S Elkins, WV | |
| Jul 8, 4:25 PM EDT | TSTM WND DMG | Elkins, WV | SEVERAL TREES DOWN ON CENTRAL STREET. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WUUS51 KRLX 082018
SVRRLX
WVC075-083-101-082045-
/O.NEW.KRLX.SV.W.0081.140708T2018Z-140708T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POCAHONTAS COUNTY IN WEST VIRGINIA...
RANDOLPH COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELKINS...
NORTHERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 445 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF ELKINS TO 9 MILES NORTHWEST OF MILL CREEK
TO 19 MILES WEST OF HOLLY RIVER STATE PARK...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF ELKINS TO 14 MILES SOUTH OF
BUCKHANNON TO SUTTON...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3896 7935 3898 7951 3904 7977 3907 7978
3872 8006 3863 8053 3861 8055 3845 7972
3846 7969 3859 7965 3861 7962 3866 7962
3878 7950 3884 7953 3889 7951 3889 7946
3893 7944 3892 7937
TIME...MOT...LOC 2018Z 284DEG 45KT 3897 7971 3878 8005
3866 8060
$$
121 follow-up statement
523
WWUS51 KRLX 082035
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
435 PM EDT TUE JUL 8 2014
WVC075-083-101-082045-
/O.CON.KRLX.SV.W.0081.000000T0000Z-140708T2045Z/
POCAHONTAS WV-RANDOLPH WV-WEBSTER WV-
435 PM EDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN WEBSTER...RANDOLPH AND NORTHEASTERN POCAHONTAS
COUNTIES...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARMAN TO DAILEY TO 9 MILES WEST OF PICKENS...OR ALONG
A LINE EXTENDING FROM 19 MILES EAST OF ELKINS TO 13 MILES SOUTH OF
ELKINS TO 9 MILES NORTH OF WEBSTER SPRINGS...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHEAT
BRIDGE...MONTERVILLE...VALLEY HEAD...BARTOW...BOYER AND DURBIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3892 7937 3893 7944 3889 7946 3889 7951
3884 7953 3878 7950 3866 7962 3861 7962
3859 7965 3846 7969 3845 7972 3859 8043
3872 8006 3901 7963 3898 7951 3896 7935
TIME...MOT...LOC 2035Z 285DEG 40KT 3892 7945 3873 7979
3860 8031
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:53 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 8, 2:53 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 253 PM EDT TUE JUL 8 2014 .SYNOPSIS... WEAK COLD FRONT PASSING NOW. ANOTHER WEAK COLD FRONT WEDNESDAY. HIGH PRESSURE BRINGS DRIER AIR TO THE REGION THURSDAY INTO SATURDAY.. ANOTHER SYSTEM LATER IN THE WEEKEND AND ON MONDAY. && .NEAR TERM /THROUGH WEDNESDAY/... CONVECTION HAS FIRED ALONG A WEAK COLD FRONT THAT IS NOW PASSING THROUGH THE OHIO VALLEY. UNDER A SLIGHT RISK FROM SPC...WINDS ARE PRIMARILY THE MAIN THREAT WITH THE STORMS...ALTHOUGH BETTER DYNAMICS ARE CLEARLY NORTH OF OUR CWA IN PITTSBURGH AND STATE COLLEGE. 0-6KM BULK SHEAR OVER THE NORTHERN ZONES NOT QUITE IN THE 40KT RANGE...AND HAS AN ORIENTATION THAT IS MORE PARALLEL TO THE CURRENT LINE. THIS HINDERS THE WIND POTENTIAL SOMEWHAT. BEHIND THE FRONT...SOME BRIEF STABILIZATION IS POSSIBLE...WHICH COULD ERODE FROM THE MID LEVELS AGAIN INTO THE EVENING WHICH WOULD ALLOW FOR A SECOND ROUND OF MORE ISOLATED CONVECTION THAN ANYTHING. HAVE KEPT THE POPS LINGERING THROUGH THE CWA DURING THE DAYTIME HEATING HOURS...EVEN BEHIND THE FRONT. DRY THE WESTERN ZONES OUT OVERNIGHT. DEWPOINTS STAY UP OVERNIGHT WITH MUGGY CONDITIONS LINGERING...ESPECIALLY WHERE RAIN FALLS TODAY...WHICH WILL BE AT MOST AREAS...ESPECIALLY THE NORTHERN HALF OF THE CWA. EXPECTING DIURNAL CUMULUS WEDNESDAY THAT MAY LOOK ROBUST AT TIMES...BUT VERY LIMITED IN THE MOISTURE AVAILABLE ABOVE THE LOW LEVELS OF THE ATMOSPHERE. ISOLATED SHOWERS...OR A BRIEF STORM OR TOW...CANNOT BE RULED OUT WEDNESDAY...ESPECIALLY LATER IN THE DAY/EVENING. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WEST TO NORTHWEST FLOW ALOFT CONTINUES WITH A BRIEF AMPLIFICATION OF THE UPPER TROUGH OVER THE EASTERN U.S. FOR THE END OF THE WORKWEEK. THIS WILL BRING COOLER HIGH PRESSURE DOWN OVER THE AREA WITH DRY WEATHER THURSDAY AND FRIDAY. LOOK FOR TEMPERATURES IN THE LOWER TO MID 80S FOR HIGHS AND LOWS AROUND 60. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE NEXT SHORT WAVE AND COLD FRONT IN THE WEST TO NORTHWEST FLOW ALOFT WILL APPROACH FOR THE WEEKEND. OF COURSE...THERE ARE MODEL DIFFERENCES IN THE EXACT TRACK AND ESPECIALLY THE TIMING OF THE SYSTEM...BUT THE GENERAL CONSENSUS HAS THIS SYSTEM AFFECTING OUR AREA MAINLY SUNDAY AND MONDAY WITH INCREASING HEAT...HUMIDITY AND THUNDERSTORMS. THIS LEAVES SATURDAY AS A TRANSITION DAY WITH DRY WEATHER...BUT HEAT AND HUMIDITY BEGINNING TO INCREASE AS THE HIGH SLIDES OFF THE COAST. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... LINE OF CONVECTION HAS DEVELOPED QUICKLY AND WILL BE CROSSING THE OHIO RIVER SOON. CKB...EKN...AND PKB ARE IN A SEVERE THUNDERSTORM WATCH...PRIMARILY FOR WIND...BUT AS OF RIGHT NOW WITH THE APPROACHING LINE...WINDS ALOFT ARE PARALLEL TO THE LINE AS IT MOVES TO THE EAST. THIS WILL HAMPER THE WIND GUSTS SOMEWHAT...SO WILL KEEP TAF GUSTS BELOW 40KTS. TIMING THE LINE IS USUALLY TRICKY...AND THIS IS NO EXCEPTION. TEMPOS WERE A NECESSITY TODAY BECAUSE OF THIS...BUT WORKED TO KEEP THEM UNDER 2 HOURS. MAY GET SOME REDEVELOPMENT LATER THIS AFTERNOON/EVENING...BUT THE THREAT FOR ISOLATED SHOWERS AND STORMS WILL RETURN. WINDS WILL GUST OUT OF THE SOUTHWEST TO 25KTS. THERE WILL BE A FRONTAL PASSAGE IN THE NEXT TWO HOURS...BUT THE WIND SHIFT WILL BE MINIMAL TO NONE...AND IT SHOULD NOT AFFECT VELOCITIES AS MUCH AS THE LINE OF STORMS. GETTING INTO TONIGHT BECOMES CHALLENGING AS WELL. LOCALES RECEIVING RAIN...AS TYPICAL...WILL HAVE A BETTER SHOT AT FOG...ALTHOUGH IT APPEARS THE WIND MAY TRY TO STAY ABOVE CALM. THIS WILL MAKE FOG/MIST DEVELOPMENT QUESTIONABLE...BUT THE SYNOPTIC WIND MAY BE TRUMPED BY MESO HIGH AIR FROM CONVECTION EARLIER IN THE PERIOD. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: CONFIDENCE IS HIGH WITH THE CONVECTIVE OCCURRENCES...JUST NOT THE TIMING AS MUCH. FOG/MIST TONIGHT IS ALSO IN QUESTION. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... LOCAL IFR IN SHOWERS AND THUNDERSTORMS THROUGH EARLY WEDNESDAY... WITH LINGERING IFR CIGS POSSIBLE THROUGH LATE WEDNESDAY MORNING PARTICULARLY ACROSS HIGHER TERRAIN. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/26 NEAR TERM...26 SHORT TERM...JMV LONG TERM...JMV AVIATION...26
Hazardous weather outlook, Jul 8, 3:54 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 354 PM EDT TUE JUL 8 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>015-017-019-020-024>027-033>038-046-092000- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- WIRT-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 354 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ016-018-028>032-039-040-047-092000- ROANE-CALHOUN-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- RANDOLPH- 354 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 8, 4:04 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
404 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG BRIDGEPORT 39.29N 80.26W
07/08/2014 HARRISON WV PUBLIC
TREES DOWN IN BRIDGEPORT
&&
EVENT NUMBER RLX1401068
SLLocal storm report, Jul 8, 4:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
406 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 3 NE POMEROY 39.06N 81.99W
07/08/2014 MEIGS OH DEPT OF HIGHWAYS
SEVERAL TREES DOWN ALONG ROCK SPRINGS RD. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1401069
NWLocal storm report, Jul 8, 4:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
407 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG POMEROY 39.03N 82.03W
07/08/2014 MEIGS OH DEPT OF HIGHWAYS
LARGE BRANCHES DOWN.
&&
EVENT NUMBER RLX1401070
NWLocal storm report, Jul 8, 4:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
409 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG PHILIPPI 39.15N 80.04W
07/08/2014 BARBOUR WV TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER RLX1401071
ARBLocal storm report, Jul 8, 4:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND DMG 2 W PRINCESS 38.38N 82.79W
07/08/2014 BOYD KY DEPT OF HIGHWAYS
TREE DOWN ALONG STRAIGHT CREEK RD. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER RLX1401072
NWLocal storm report, Jul 8, 4:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 2 NW SUMMIT 38.46N 82.73W
07/08/2014 BOYD KY DEPT OF HIGHWAYS
TREES DOWN ALONG STRAIGHT CREEK RD. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER RLX1401073
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:38 PM EDT | Special Weather Statement | RLX | Mason | 37 min |
| Jul 8, 2:03 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt | 42 min |
| Jul 8, 2:30 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 30 min |
| Jul 8, 2:37 PM EDT | Special Weather Statement | RLX | Doddridge, Ritchie, Wirt, Wood | 38 min |
| Jul 8, 2:39 PM EDT | Special Weather Statement | RLX | Tyler | 36 min |
| Jul 8, 2:48 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Roane | 42 min |
| Jul 8, 3:01 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 44 min |
| Jul 8, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Mason, Putnam | 22 min |
| Jul 8, 3:37 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Gilmer, Harrison, Lewis and 4 more | 38 min |
| Jul 8, 3:41 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 34 min |
| Jul 8, 3:52 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 38 min |
| Jul 8, 4:23 PM EDT | Special Weather Statement | RLX | Fayette, Pocahontas, Webster | 67 min |
| Jul 8, 4:52 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Jul 8, 6:23 PM EDT | Special Weather Statement | RLX | Wyoming | 37 min |
| Jul 8, 7:16 PM EDT | Special Weather Statement | RLX | McDowell | 14 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.